# SDR AALA202107262361

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 77,452 hours, 30,213 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: D2907018500600
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  FLIGHT CREW DECLARED AN EMERGENCY INTO PHX DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM HIGH PRESSURE MANIFOLD LEAKING, REPLACED MANIFOLD AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 29-13-14.
